# SDR DL757011037

- Difficulty date: June 21, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N694DA
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 9,138 hours, 4,267 cycles
- Engine: Pwa PW2037
- Engine time: 9,163 hours, 4,280 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FL 1000 AGL WHILE SELECTING CLIMB POWER HEARD LOUD BANG AND FELT JOLT.  PASSENGER REPORTED FLASH.  ALL ENGINE INDICATION NORMAL.  PER FIM PERFORMED BORO OF 6-18 STAGE COMPRESSOR AND 1-2 STAGES TURBINE BLADES.  ALL OK.  INSTALLED ALL BORO PLUGS AND PAD DRIVE.  CHECKED CHIP DETECTORS AND REPLACED OIL SCREEN.  NO METAL NOTED.  ALL CKS GOOD PER FIM 71-05-00, NR 1 SVA CHANGED PER SET-UP.
